A mother was in a DHHS reunification program, doing well, but after the phsycho testing, was placed on one after another of these: Paxil, then they added depakote, but later changed her to a Seroquel, Abilify, Ativan combination, at which time she left the program and stopped responding in timely manners - is this a well known problem?
Abilify, Seroquel, Ativan, misdiagnosed under CPS instruction - is it common?
- 1 Nov 2010 by Mafettig
- 2 November 2010
- abilify, ativan, paxil, seroquel, depression, post traumatic stress disorder, anxiety, obsessive compulsive disorder, panic disorder, paranoid disorder, agitated state, anxiety and stress
Usually when CPS is involved they will try anything to keep the so called reunification from happening im sorry this is happening to the mom. The same thing happened to me i had my son taken from me they put so many obsticales in the way to try to stop the reunification from happening. If you ask me i think CPS is just a legal way to take a baby from a good home and placing them with a couple that cant have kids and they benefit from that im sure. Please tell the mom to try her best and make sure she doesnt miss an appt. it will give them the littlest reason to take the child tell her dont give up its going to be okay her and her child will be in my prayers. If she hasent signed up for some parenting classes to go ahead and start before they order it by court she really needs to show alot of initiative to do anything they ask remind her dont give them any reason to take her kid or kids from her good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2009 • 6 answers
Posted 19 Jan 2011 • 6 answers
Posted 3 Oct 2011 • 12 answers
Posted 5 Sep 2013 • 10 answers
Posted 2 Mar 2014 • 2 answers